# SDR SWAA2013052416479

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 32,703 hours, 22,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 9971030517
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 10 SLAT TRACK LOWER COVER CRACKED.  R & R SLAT DOOR ASSY IAW SRM.
